MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM
Model Number 102620-81A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently waiting for information regarding next removal attempt which is currently scheduled for (b)(6) 2024.The additional information will be provided in a supplemental report.
 
Event or Problem Description
On 30 september 2024, senseonics was made aware of an incident where physician was unable to remove the sensor sn (b)(6) on the first attempt made on 26 september 2024.
 
Additional Manufacturer Narrative
Inability or difficulty to remove sensor during first attempt is a known and anticipated potential risk and eversense e3 user guide mentions about it under "risks and side effects".The insertion date of the sensor was (b)(6) 2024.As per the information that was provided to senseonics, the physician was unable to remove the sensor on the first attempt made on (b)(6) 2024.The sensor was successfully removed during the second removal attempt which took place on (b)(6) 2024.This incident does not require any further investigation.B4.Date of this report updated to 13 november 2024.D6b.Explanted date updated to (b)(6) 2024.G3 date received by the manufacturer ?07 november 2024.H3.Device evaluated by manufacturer? no.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key20563263
Report Number3009862700-2024-01005
Device Sequence Number7817238
Product Code QHJ
UDI-Device Identifier00817491022967
UDI-Public00817491022967
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/22/2025
Device Model Number102620-81A
Device Catalogue NumberFG-7201-00-301
Device Lot Number01E183S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale